# SDR DHLA200700076

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727233
- Aircraft serial: 22468
- Aircraft time: 58,251 hours, 31,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR WOULD NOT CLOSE ALL THE WAY AND THEN COULD NOT OPEN.  FREED FWD ENTRY DOOR.  CYCLED DOOR MANY TIMES.  DOOR OPERATES NORMALLY PER B727 MM 52-11-22.  LUBED DOORS ALL POINTS.
